# SDR IXXA06SMN156S

- Difficulty date: May 19, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Misrepaired
- Location: Zone 100
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EXTERNAL FUSELAGE REPAIR DOUBLER IMPROPER, FROM STATION 1540.000 TO STATION 1560.000  BETWEEN LONGERONS 35 RIGHT TO LONGERON 35 LEFT.  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-2-1 FIG 7.  REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21, DC8 SRM 51-1-20D.  FABRICATED NEW REPAIR DOUBLER AND FILLERS IAW DC8 SRM 53-2-1 FIG 7 (SHEET 1, 3) IAW DC8 SRM 53-4-1 FIG 16 (SHEET 2) ITEM B DC8 SRM 51-9-0 FIG 68A.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-1 FIG 7 (SHEET 1, 3) DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
